Alert archive / Michigan / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 131, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Oct 2, 2006, 5:26 PM EDT for Arenac County, Michigan. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2006, 5:26 PM EDT (21:26 UTC)
- Expired
- Oct 2, 2006, 5:53 PM EDT
- In force
- 27 min
- Issued by
- NWS Gaylord, MI
- Area
- Counties, with a storm outline in the text
County Arenac County, MI
The radar
The NCL Michigan radar (KAPX), 124 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 9.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1636 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KAPX 022126 SVRAPX MIC011-022215- /O.NEW.KAPX.SV.W.0131.061002T2126Z-061002T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GAYLORD MI 526 PM EDT MON OCT 2 2006 THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ARENAC COUNTY IN NORTHERN LOWER MICHIGAN * UNTIL 615 PM EDT * AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AU GRES...MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF THE INDICATED COUNTY... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4415 8384 4396 8379 4402 8331 4417 8346 $$ MSB
1 follow-up statement
000 WWUS34 KAPX 022153 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 553 PM EDT MON OCT 2 2006 MIC011-022203- /O.CAN.KAPX.SV.W.0131.000000T0000Z-061002T2215Z/ ARENAC MI- 553 PM EDT MON OCT 2 2006 ...THE SEVERE THUNDERSTORM WARNING FOR ARENAC COUNTY IS CANCELLED... AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED AND EXITED THE AREA. THE WARNING HAS THEREFORE BEEN CANCELLED. LAT...LON 4415 8384 4396 8379 4402 8331 4417 8346 $$ MSB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 4:20 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Oct 2, 4:20 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 420 PM EDT MON OCT 2 2006 .DISCUSSION...SURFACE MAP LATE THIS AFTERNOON SHOWED A COLD FRONT EXTENDING FROM CENTRAL UPPER MI TO EXTREME SW MN. THIS FRONT WILL SAG SE TONIGHT AND EXTEND ACROSS CENTRAL LOWER MI BY 1200 UTC TUESDAY. MEANWHILE...850 MB THETA-E ADVECTION OUT AHEAD OF FRONT... COUPLED WITH 700-500 MB LAPSE RATES IN EXCESS OF 8 C/KM IS SUPPORTING ELEVATED THUNDERSTORMS OVER PARTS OF ERN UPPER MI... WISCONSIN...AND CENTRAL LOWER MI. MAIN SHORT TERM FORECAST CONCERN IS OBVIOUSLY STORM POTENTIAL NEXT 12-24 HOURS. TONIGHT...CURRENT STORM ENVIRONMENT INCLUDES MLCAPES OF 1500-2000 J/KG ALONG LEADING OF 20-30 KT 850 MB SOUTHWESTERLY FLOW. EWD MOVING 500 MB SHORT WAVE OVER ERN IA WAS PROVIDING ADDITIONAL LARGE-SCALE SUPPORT. AS AFOREMENTIONED FRONTAL BOUNDARY DROPS SE TONIGHT... MODELS ARE IN GOOD AGREEMENT THAT MUCH LOWER 850 MB THETA-E AIR WILL ADVECT ACROSS THE NRN PART OF THE FORECAST AREA -- INCLUDING ERN UPPER -- WITH 850 MB DEW POINTS FALLING TO BELOW 0C. FARTHER S OVER CENTRAL LOWER MI...850 MB DEW POINTS ARE FORECAST TO HOLD AROUND +10C...AS 850 MB LLJ RE-ESTABLISHES ITSELF FROM CENTRAL IA TO EXTREME SE LOWER MI. EXPECT STORMS OVER ERN UPPER TO END BY 23Z... WITH STORMS THROUGH THE REST OF THE NIGHT CONFINED TO AREAS ALONG AND S OF A LINE FROM NORTHPORT TO GAYLORD TO ALPENA. GREATEST CHANCES WILL BE IN THE FAR S -- PER CURRENT RADAR TRENDS. HAIL WILL BE POSSIBLE NEXT SEVERAL HOURS...ALONG WITH LOCALLY HEAVY RAINFALL. TUESDAY...FRONT WILL STALL OUT OVER CENTRAL LOWER EARLY TUESDAY... THEN LIFT BACK NWD DURING THE DAY. STRONG 850 MB INFLOW WILL REDEVELOP FROM NRN MO TO SRN LAKE MI BY LATE AFTERNOON AND ADVECT 850 MB DEW POINTS OF +12-14C ACROSS THE REGION. MEANWHILE... ENTRANCE REGION FORCING FROM 300 MB JET N OF LAKE SUPERIOR WILL PROVIDE STRONG UPPER DIVERGENCE AFTER 1800 UTC. EXPECT LINGERING SCATTERED CONVECTION EARLY OVER FAR SRN AREAS...WITH DAYTIME HEATING...RETURN FLOW OF MOISTURE...AND INCREASING LARGE-SCALE LIFT PROMOTING ADDITIONAL STORM DEVELOPMENT AREAWIDE DURING THE AFTERNOON. SMITH LONGER TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...LONGWAVE SHALLOW TROUGH ACROSS THE NRN GREAT LAKES WILL SHARPEN AS SHORTWAVE ENERGY DIVES DOWN INTO SRN ONTARIO AND COLLIDES WITH ENERGY EJECTING FROM THE ROCKIES INTO THE UPPER MISSISSIPPI VALLEY TUESDAY NIGHT. SFC LOW PRESSURE WORKS THROUGH NRN MICHIGAN TUESDAY NIGHT WITH A COLD FRONT SWEEPING THROUGH BY MIDDAY WEDNESDAY. THEN...STRONG CANADIAN HIGH PRESSURE AND COOLER AIR WILL FILTER INTO THE REGION BRINGING ABOUT A PERIOD OF DRY AND COOL WEATHER...WITH SOME LAKE EFFECT CLOUDINESS TO CONTEND WITH THROUGH THURSDAY. THIS HIGH PRESSURE WILL CONTROL THE WEATHER THROUGH MIDDAY SATURDAY WHILE RETURN SOUTHERLY FLOW BRINGS IN WARMER TEMPERATURES AND EVENTUALLY ENOUGH MOISTURE AND LIFT FOR NEXT CHANCE OF PRECIPITATION THAT WILL MORE SO BEGIN SATURDAY NIGHT. CONCERNS...MAINLY EARLY TERM PRECIPITATION EVOLUTION TUESDAY AFTERNOON AND TUESDAY NIGHT...AND POTENTIAL FOR SEVERE WEATHER TUESDAY NIGHT. TUESDAY NIGHT AND EARLY WEDNESDAY...NAM IS A BIT FASTER THAN THE GFS IN THE ARRIVAL OF THE SFC LOW INTO NORTHERN MICHIGAN...BUT BOTH ARE FAIRLY CLOSE ON TAKING A PATH THROUGH THE STRAITS OR FAR NRN LOWER MICHIGAN. IN THE EVENING...AS THE SFC LOW IS LIFTING OUT OF NW WISCONSIN...SFC TO H8 CONVERGENCE IS INCREASING ALONG THE PRE-EXISTING FRONTAL ZONE (EXPECTED TO BE LAID OUT ACROSS THE STRAITS/FAR NRN LOWER. H8 THETA-E ADVECTION WORKS INTO MAINLY NRN LOWER...ALONG AND LEFT OF 30-40KT H8 LLJ (OF WHICH NRN LOWER IS IN MOST FAVORABLE POSITION FOR NOCTURNAL SHOWER AND THUNDERSTORM DEVELOPMENT)...WHILE MODERATE TO STRONG H8-H5 -DIVQ IS FOCUSING IN ACROSS EASTERN UPPER ALONG WITH WELL DEFINED H7-H5 DEFORMATION ZONE AND STRONG H8-H7 FGEN FORCING. IF WE NEEDED MORE FORCING...IT LOOKS LIKE WE HAVE AT LEAST SOME LEFT FRONT EXIT REGION OF 90KT JET INTO WISCONSIN BY 06Z. THERE IS A HINT OF JET COUPLING AS ASSISTANCE MAY BE PROVIDED BY RIGHT ENTRANCE REGION OF STRONGER NRN STREAM 130KT JET. THESE RESULT IN LARGE SWATH OF H4-H2 UPPER LEVEL DIVERGENCE TO HELP VENT THE ATMOSPHERE. ALL-IN-ALL...WE HAVE ENOUGH FORCING FOR CATEGORICAL POPS EVERYWHERE. MID LEVEL LAPSE RATES REMAIN STEEP AROUND 7C/KM...AND THERE IS A GOOD POSSIBILITY THAT WE WILL ALREADY HAVE SHOWERS AND STORMS DEVELOPING FROM LATE IN THE AFTERNOON ACROSS PORTIONS OF NRN LOWER. AS THE ABOVE STATED PARAMETERS INCREASE INTO THE EVENING AND EARLY OVERNIGHT HOURS...(FORCING INCREASES)...LOOK FOR SHOWERS AND STORMS TO INCREASE IN COVERAGE ACROSS ALL OF NRN MICHIGAN AND ESSENTIALLY ELIMINATING THE 10-30J/KG OF CINH FOUND OFF FORECAST SOUNDINGS AND REALIZING THE 1200 TO 1800 J/KG (LIFTING FROM 850MB). 0-6KM BULK SHEAR INCREASES FROM 50KTS NW/35KTS SE AT 00Z TO 50-60KTS BY 12Z...AS MID LEVEL WINDS SPEEDS INCREASE 50KTS. EVEN WITH SOME SHOWER/STORM DEVELOPMENT POSSIBLY AROUND NRN LOWER IN THE AFTERNOON...MAIN ACTION SHOULD BE BREWING OUT IN WISCONSIN. THIS ACTIVITY WILL PUSH EASTWARD INTO NRN LOWER...AS COVERAGE OF PRECIP EXPANDS IN INCREASED MOISTURE AND FORCING. THE POSITION OF THE FRONTAL ZONE ACROSS THE CWA ALSO LEADS TO FAIRLY HIGH 0-3KM HELICITY OF 200-400 M2S2 IN WARM SECTOR (NRN LOWER) AND AS HIGH AS 400-700M2/S2 IN EASTERN UPPER. ACTIVITY WILL MOSTLY IF NOT ALL WILL BE ELEVATED/NOCTURNAL IN NATURE...SO TORNADO THREAT DOES NOT LOOK AS GOOD AS HELICITIES MAY SUGGEST. THE SAME GOES FOR DAMAGING WIND THREAT. HOWEVER...LARGE HAIL CAN BE ACHIEVED IN SOME OF THE STRONGER CELLS AND WILL BE THE PRIMARY THREAT. NOT A BAD SETUP FOR OCTOBER. THE OVERNIGHT HOURS WILL SEE THIS FRONTAL ZONE MAKING ITS WAY SOUTHWARD...MAKING IT TO AN CADILLAC TO HARRISVILLE LINE BY 12Z. IN ITS WAKE...LOOK FOR WINDS TO SHIFT NW AND STRENGTHEN WITH STEADY 15 TO 25 KNOTS AND GUSTS TO 35 KNOTS AT LEAST FOR A BRIEF TIME ACROSS MOST OF THE NEARSHORE ZONES. SMALL CRAFT CONDITIONS WILL BE MET EVERYWHERE...AND SOME PLACES WILL LIKELY SEE GALE FORCE GUSTS. HEADLINES FOR THIS WIND EVENT (OUTSIDE OF CURRENT SMALL CRAFT CONDITIONS) WILL LIKELY BE ISSUED IN OVERNIGHT FORECAST PACKAGE. THE FRONT AND WIND SHIFT WILL PUSH THROUGH THE REMAINDER OF NRN MICHIGAN WEDNESDAY MORNING. WILL HOLD ONTO CHANCES FOR SHOWERS ACROSS MOST OF NRN LOWER FOR THE MORNING WITH LIKELY SHOWERS AND SCATTERED THUNDERSTORMS NEARER THE SAGINAW BAY UNTIL FRONT PASSES. A MILD NIGHT IN STORE WITH LOW TEMPS IN THE LOWER TO MIDDLE 50S...AND THIS MAY NOT BE WARM ENOUGH. REST OF WEDNESDAY...CLOUDS WILL HOLD ACROSS ALL OF NRN MICHIGAN IN THE MORNING...BUT THEN CLEARING WILL COMMENCE FROM THE NW THROUGH THE DAY. WINDS WILL REMAIN GUSTY OUT OF THE NW WITH MARINE ISSUES CONTINUING. LOOKS LIKE ANY GALE FORCE GUSTS LOOK LIKE THEY WILL MOSTLY BE CONTAINED IN THE MORNING...BUT LOCAL EFFECTS THROUGH THE MANITOU PASSAGE AND ALONG PORTIONS OF THE LAKE HURON SHORELINE MAY SEE SPEEDS AROUND 35 KNOTS. WILL GO WITH A PARTLY SUNNY AFTERNOON FOR ALL OF NRN LOWER BY LATE AFTERNOON. HIGHS FROM THE MIDDLE 50S NW TO THE LOWER 60S SE. WEDNESDAY NIGHT THROUGH SUNDAY...STRONG HIGH PRESSURE REMAINS IN CONTROL THROUGH AT LEAST SATURDAY LATE AFTERNOON. THE COLDER AIR USHERED IN WEDNESDAY WILL RESULT IN SOME LAKE EFFECT CLOUD DEVELOPMENT FOR MAINLY NE FLOW REGIMES WEDNESDAY NIGHT INTO THURSDAY MORNING BUT MOISTURE DEPTH LESS THAN IMPRESSIVE FOR SHOWERS. WILL KEEP A DRY FORECAST THROUGH SATURDAY. STRONG HIGH PRESSURE STARTS TO EXIT EAST BY FRIDAY NIGHT AND WE GET INTO A WARM SOUTHERLY RETURN FLOW. H9-H8 TEMPS WARM SUFFICIENTLY FOR NO LAKE EFFECT CONCERNS (ACTUALLY BY FRIDAY AFTERNOON). TEMPS WILL RISE BACK INTO THE MIDDLE 60S BY SATURDAY AFTERNOON...IN ADVANCE OF NEXT AREA OF LOW PRESSURE WHICH IS STILL EXPECTED TO DEVELOP ACROSS THE CANADIAN/U.S. BORDER. AS IT STANDS RIGHT NOW...THE ASSOCIATED FRONTAL BOUNDARY IS NOT EXPECTED TO LAY OVER INTO NRN MICHIGAN UNTIL SUNDAY NIGHT...BUT TREND HAS BEEN SLOWER WITH THIS FEATURE AND WE MAY NEED TO SLOW THINGS DOWN A TOUCH. FOR NOW...WILL KEEP CHANCES FOR SHOWERS AND THUNDERSTORMS FOR SUNDAY NIGHT THROUGH MONDAY TO ACCOUNT FOR THESE TIMING UNCERTAINTIES. SMD && .APX...WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Oct 2, 4:28 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 428 PM EDT MON OCT 2 2006 LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008- 015>036-041-042-031000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON- MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT- MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY- ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE- CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE- GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 428 PM EDT MON OCT 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL PERSIST THROUGH 7 PM ACROSS EASTERN PORTIONS OF CHIPPEWA AND MACKINAC COUNTIES OF EASTERN UPPER. IN ADDITION...NUMEROUS THUNDERSTORMS ARE EXPECTED SOUTH OF M-72 IN NORTHERN LOWER...ROUGHLY SOUTH OF A LINE FROM TRAVERSE CITY TO HARRISVILLE. A FEW OF THE STORMS IN BOTH EASTERN UPPER AND NORTHERN LOWER MAY BECOME SEVERE WITH HAIL UP TO ONE INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE AGAIN EXPECTED TUESDAY AND TUESDAY NIGHT. SOME OF THESE STORMS MAY BECOME SEVERE. WINDS GUSTS TO 60 MPH AND LARGE HAIL TO ONE INCH IN DIAMETER WILL BE THE MAIN SEVERE WEATHER THREATS FOR THE AFTERNOON AND EVENING HOURS. THE PRIMARY SEVERE WEATHER THREAT WILL BECOME LARGE HAIL TO ONE INCH IN DIAMETER FOR THE OVERNIGHT HOURS...MAINLY FOR NORTHERN LOWER MICHIGAN. THE LOCATIONS WITH THE BEST CHANCE FOR SEEING SEVERE WEATHER TUESDAY AND TUESDAY NIGHT WILL BE ALONG AND SOUTH OF M-32 IN NORTHERN LOWER MICHIGAN. THUNDERSTORMS ARE ALSO POSSIBLE ACROSS THE OUTLOOK AREA SATURDAY NIGHT THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SMD
In the hours before
Local storm report, Oct 2, 4:10 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
410 PM EDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL 1 S CADILLAC 44.23N 85.42W
10/02/2006 E0.75 INCH WEXFORD MI PUBLIC
&&
KASLocal storm report, Oct 2, 4:32 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
432 PM EDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 6 S MERRITT 44.23N 84.93W
10/02/2006 E0.75 INCH MISSAUKEE MI TRAINED SPOTTER
&&
KASLocal storm report, Oct 2, 4:52 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
452 PM EDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 2 NE MCBAIN 44.21N 85.19W
10/02/2006 E1.75 INCH MISSAUKEE MI PUBLIC
&&
KASLocal storm report, Oct 2, 5:03 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
503 PM EDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL STERLING 44.03N 84.02W
10/02/2006 E0.75 INCH ARENAC MI PUBLIC
&&
KASLocal storm report, Oct 2, 5:18 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
518 PM EDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL TWINING 44.11N 83.81W
10/02/2006 E1.00 INCH ARENAC MI LAW ENFORCEMENT
&&
KASThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 2:21 PM EDT | Special Marine Warning | APX | 54 min | |
| Oct 2, 2:30 PM EDT | Severe Thunderstorm Warning | APX | Mackinac | 52 min |
| Oct 2, 3:26 PM EDT | Severe Thunderstorm Warning | APX | Missaukee, Wexford | 64 min |
| Oct 2, 4:34 PM EDT | Severe Thunderstorm Warning | APX | Arenac | 56 min |
| Oct 2, 5:04 PM EDT | Severe Thunderstorm Warning | APX | Roscommon | 56 min |
| Oct 2, 5:18 PM EDT | Special Marine Warning | APX | 87 min | |
| Oct 2, 5:18 PM EDT | Severe Thunderstorm Warning | APX | Iosco | 57 min |
| Oct 2, 5:51 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Kalkaska | 54 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.